# SDR DL76G080027

- Difficulty date: January 9, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 30,165 hours, 11,072 cycles
- System (JASC): 2760 · Drag Control System
- Part: Electronic Unit
- Part number: 285T0017201
- Part serial: D08428
- Condition: Inoperative
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RTB DUE TO SPOILER EICAS MSG.  REPLACED RT CSEU OPS CK NML.
